RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 5, Pages 623–629 (Mi de9911)  

Ordinary Differential Equations

The method of several Lyapunov functions in the problem of global stabilization of nonlinear systems

V. A. Brusin, B. L. Mazov

Nizhny Novgorod State University of Architecture and Civil Engineering

Full text: PDF file (1203 kB)

English version:
Differential Equations, 1999, 35:5, 626–633

Bibliographic databases:
UDC: 517.977
Received: 25.02.1999

Citation: V. A. Brusin, B. L. Mazov, “The method of several Lyapunov functions in the problem of global stabilization of nonlinear systems”, Differ. Uravn., 35:5 (1999), 623–629; Differ. Equ., 35:5 (1999), 626–633

Citation in format AMSBIB
\Bibitem{BruMaz99}
\by V.~A.~Brusin, B.~L.~Mazov
\paper The method of several Lyapunov functions in the problem of global stabilization of nonlinear systems
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 5
\pages 623--629
\mathnet{http://mi.mathnet.ru/de9911}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1735660}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 5
\pages 626--633


Linking options:
  • http://mi.mathnet.ru/eng/de9911
  • http://mi.mathnet.ru/eng/de/v35/i5/p623

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019